# SDR COEA2015081807919

- Difficulty date: August 18, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,068 hours, 35,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53174000200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  FWD PRESS BULKHEAD HAS FRETTING DAMAGE ON UPPER LT BONDING POINT.  REPAIR IAW SRAS CE 4494 15 9580 DATED 9 3 2015.
